Differential Equations

, Volume 48, Issue 8, pp 1192–1196

On fredholm riggings of G-translators

  • L. L. Nguyen
Short Communications

DOI: 10.1134/S0012266112080174

Cite this article as:
Nguyen, L.L. Diff Equat (2012) 48: 1192. doi:10.1134/S0012266112080174
  • 47 Views

Abstract

We consider riggings of G-translators on manifolds with multidimensional singularities. We derive a condition for the ellipticity of G-riggings, prove the finiteness theorem, and analyze the relationship between the notions of G-ellipticity and ordinary ellipticity of the riggings. The interest in this class of operators arises in connection with the study of nonlocal pseudodifferential operators.

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  • L. L. Nguyen
    • 1
  1. 1.Peoples’ Friendship University of RussiaMoscowRussia